D. C. Rung, S. A. Obaid, "The sharpeness of some cluster set results", International Journal of Mathematics and Mathematical Sciences, vol. 10, Article ID 319521, 10 pages, 1987. https://doi.org/10.1155/S0161171287000863
The sharpeness of some cluster set results
We show that a recent cluster set theorem of Rung is sharp in a certain sense. This is accomplished through the construction of an interpolating sequence whose limit set is closed, totally disconnected and porous. The results also generalize some of Dolzenko's cluster set theorems.
Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.